# SDR SIMA200719403

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 24,326 hours, 28,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013200
- Part serial: 18400
- Condition: Failed
- Location: Emergency Light
- Part time: 604 hours, 699 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CONSECUTIVE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT 20LN IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
